# SDR SWIA202055537

- Difficulty date: November 10, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Eroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE OF PANEL 341BR ERODED ENTIRE LENGTH.  C-CHECK RO 1/17/2021.  BLENDED LEADING EDGE PANEL 341BR, IAW CRJ700 SRM 51-12-00-001-001-A01 AND REO 670-55-12-175 REV -- DATE 2020-12-01.
